Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I have been on accutane twice. The first time I went on it was January of 07 until may 07, taking 80 mg a day. The second time I went on it I had to stop in the middle of the course due to severe headaches, blurred vision, nosebleeds, and blood in my stool. Before the second course of accutane I first tried Minocyncline which i experienced severe headaches with and had to stop using. The second I tried was erythromycin which is another oral antibiotic which i started getting severe stomach pain with. Therefore, I tried accutane as a last resort once again. After discontinuing accutane about a week ago, i have to put on my skin. I have tried clindoxyl, clindasol, minocin, accutane, erythromycin, differin, differin XP, BP, none of which has helped me. My first question is this, why is my body rejecting all of the oral medications? (Don't be afraid to get technical) My second question is this, does anybody have any advice for what I can do for my skin/any other medications which are not taken orally and that do no contain benzoyl peroxide? Also I'd like to say good luck to any accutane users who may use this, and be happy if you are not experiencing serious side effects which require you to stop taking it!, and I really appreciate you taking the time to read all of this

Thanks!

Share this post


Link to post
Share on other sites

sorry that you're experiencing such frustration with all the medications you've tried. i know it can make you feel utterly hopeless and incredibly cynical, at least that's how a lot of people feel after going from one unsuccessful Rx to the next.

as for answers, i certainly have none. and i think a LOT of people on these boards don't have the medical knowledge to appropriately answer your question. sounds like you really should ask your dermatologist, or other doctors who know about this stuff.

most of us are just like you... frustrated guys and girls who just want clearer skin so we can start to feel better about ourselves. we might read up on accutane and its effects, but by no means are we experts. good luck.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×